| Catalog Number |
SCF-745 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
04/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported ¿right side exposed implant.¿ the device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "exposure" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "exposed implant".